Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


body aches
May 29, 2008

I am 42 and have had an AIDS diagnosis for 13 years. I am doing well now after becoming an organic vegetarian and regular exercise and herbal suplaments. I do however suffer from body aches. I have a diagnosis of radiculopathy (sp?) in my legs, for years they said it was neuropathy but now say this. I take Lyrica at night so I can sleep but during the day I have sever body aches especially in back and lower body, to the point that it is difficult getting up from a seated position. The dr said it is not fibramialgia (sp?) and other dr have been no help accept for prescribing narcotics wich I do not want. I am taking Reyataz, Norvir and Truvada for 2 yrs T-cell @ 200 and hovering with undetec. viral load. I also suffer from low energy level and it is difficult to maintane muscle mass even though I take a protien supplament daily. And , I am not depressed, and not anemic although frustrated. Please help, thanks.

Response from Dr. Henry

Fatigue and achiness are common symptoms in the general population as well as in HIV+ persons. Often a precise cause is hard to identify. Low thyroid, low adrenal output, low testosterone, vit D deficiency, sleep abnormalities, depression, and many other conditions can contribute to fatigue and generalized aching. Exercise/physical therapy, acupuncture, seeing a pain specialist and other interventions can be helpful in pain relief in certain patients. KH



Previous
When to switch from Atripla?
Next
discolored stool

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement